Stability Problems for Stochastic Models

Proceedings of the 8th International Seminar held in Uzhgorod, USSR, Sept. 23–29, 1984

  • Editors
  • Vladimir V. Kalashnikov
  • Vladimir M. Zolotarev
Conference proceedings

Part of the Lecture Notes in Mathematics book series (LNM, volume 1155)

Table of contents

  1. Front Matter
    Pages I-VI
  2. E. V. Bulinskaya, S. A. Molčanov
    Pages 21-46
  3. A. M. Kagan
    Pages 60-80
  4. A. M. Kagan, A. A. Zinger
    Pages 81-94
  5. V. V. Kalashnikov, S.Yu. Vsekhsvyatskii
    Pages 102-130
  6. Kuznezova-Sholpo I. A.
    Pages 180-189

About these proceedings

Keywords

Gaussian distribution Markov chain Normal distribution Random variable Stability regenerative process statistics

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0074809
  • Copyright Information Springer-Verlag Berlin Heidelberg 1985
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-15985-8
  • Online ISBN 978-3-540-39686-4
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book